The Isomorphism problem for incidence rings

Show simple item record

dc.contributor.author Abrams, Gene
dc.contributor.author Haefner, Jeremy
dc.contributor.author Del Rio, Angel
dc.date.accessioned 2009-07-29T19:04:19Z
dc.date.available 2009-07-29T19:04:19Z
dc.date.issued 1999
dc.identifier.citation Pacific Journal of Mathematics, vol. 187, no. 2, pp. 201-214, 1999 en_US
dc.identifier.uri http://hdl.handle.net/1850/10344
dc.description.abstract Let P and P’ be finite preordered sets, and let R be a ring for which the number of nonzero summands in a direct decomposition of the regular module RR is bounded. We show that if the incidence rings I(P;R) and I(P’;R) are isomorphic as rings, then P and P' are isomorphic as preordered sets. We give a stronger version of this result in case P and P' are partially ordered. We show that various natural extensions of these results fail. Specifically, we show that if {Pj | j Є (omega) } is any collection of (locally finite) preordered sets then there exists a ring S such that the incidence rings {I(Pj, S) | j Є (omega) } are pairwise isomorphic. Additionally, we verify that there exists a finite dimensional algebra R and locally finite, nonisomorphic partially ordered sets P and P' for which I(P;R) ~ I(P’;R). en_US
dc.language.iso en_US en_US
dc.publisher University of California en_US
dc.relation.ispartofseries vol. 187 en_US
dc.relation.ispartofseries no. 2 en_US
dc.title The Isomorphism problem for incidence rings en_US
dc.type Article en_US

Files in this item

Files Size Format View
JHaefnerArticle1999.pdf 185.9Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search RIT DML


Advanced Search

Browse